Calpol SixPlus Fastmelts Strawberry Flavour 6+ Years 12s

£3.50
12 | £0.29 per 1
2729709

For pain and fever relief. Colour and sugar free. Strawberry flavour. Melt in the mouth. See details below, always read the label.
Suitable for:
Adults and children over 6 years
Active Ingredient: Paracetamol

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Not available online

This product is only available for purchase in store due to its fragile nature.

Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery.

Calpol Six Plus Fastmelts are strawberry flavoured tablets and will relieve pain and/or fever in many conditions including:

  • cold and flu
  • headache
  • toothache
  • earache
  • post-immunisation fever
  • sore throat
  • other aches and pains

They are most suitable for children from 6-12 years of age.

Suitable for

Adults and children over 6 years.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

They are most suitable for children from 6 to 12 years of age and are not recommended for children under 6 years old.

To remove a tablet, use fingernail to break the foil along the dotted line before pressing out the tablet. Calpol Six Plus® Fastmelts should be sucked gently until they melt on the tongue. There is no need to take with a glass of water as they quickly melt into a pleasant tasting paste that is easily swallowed. Alternatively the tablet can be dispersed in a teaspoon of water or milk.

For oral use only. Never give more medicine than shown in the table. Do not exceed the stated dose.

Child's Age: 6-9 years; How Much - Up to 4 times a day: 1 tablet

Child's Age: 9-12 years; How Much - Up to 4 times a day: 2 tablets

Child's Age: 12-16 years; How Much - Up to 4 times a day: 2-3 tablets

Child's Age: Adults and children over 16 years; How Much - Up to 4 times a day: 2-4 tablets

Do not give more than 4 doses in any 24 hour period.

Leave at least 4 hours between doses.

Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Hazards and Cautions

Not recommended for children under 6 years old. Ask your pharmacist to recommend a suitable product.

DO NOT EXCEED THE STATED DOSE.

As with all medicines, if your child is currently taking other medicines, consult your doctor or pharmacist before giving this product.

CONTAINS PARACETAMOL. Do not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well.

If symptoms persist consult your doctor.

KEEP OUT OF REACH AND SIGHT OF CHILDREN.

Storage

This medicinal product does not require any special storage conditions.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol

Ingredients

Active ingredient: Paracetamol 250 mg

Also contains: Aspartame (E951). See leaflet for further details.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.